RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 222–231 (Mi zvmmf7760)  

Cylindrical functions of two variables

A. S. Yudina

Moscow

Full text: PDF file (898 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 16–29

Bibliographic databases:

Received: 17.12.1962

Citation: A. S. Yudina, “Cylindrical functions of two variables”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 222–231; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 16–29

Citation in format AMSBIB
\Bibitem{Yud64}
\by A.~S.~Yudina
\paper Cylindrical functions of two variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 222--231
\mathnet{http://mi.mathnet.ru/zvmmf7760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0162984}
\zmath{https://zbmath.org/?q=an:0178.41004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 16--29
\crossref{https://doi.org/10.1016/0041-5553(64)90103-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7760
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020